Alert archive / North Dakota / Frost Advisories in 2015

Frost Advisory 2, NWS Bismarck, ND

May 7, 201525 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 7, 2015, 1:58 PM MDT for 25 counties in North Dakota. It took effect at May 8, 2015, 12:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 7, 2015, 1:58 PM MDT (19:58 UTC)
In effect from
May 8, 2015, 12:00 AM MDT
Expired
May 8, 2015, 7:00 AM MDT
In force
7 hr
Issued by
NWS Bismarck, ND
All 25 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 120 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WWUS73 KBIS 071958
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
258 PM CDT THU MAY 7 2015

...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL
NORTH DAKOTA...

.LOW TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S EARLY FRIDAY
MORNING OVER MANY PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA...WHICH MAY ALLOW AREAS OF FROST TO FORM. SENSITIVE OUTDOOR
PLANS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ001>005-009>013-017>023-031>036-040>044-080400-
/O.NEW.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER
258 PM CDT THU MAY 7 2015

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM
CDT /7 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
8 AM CDT /7 AM MDT/ FRIDAY. 

* TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
766 
WWUS73 KBIS 072345
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT THU MAY 7 2015

...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL
NORTH DAKOTA...

.LOW TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S EARLY
FRIDAY MORNING OVER MANY PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA...WHICH MAY ALLOW AREAS OF FROST TO FORM. SENSITIVE
OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ001>005-009>013-017>023-031>036-040>044-080745-
/O.CON.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER
645 PM CDT THU MAY 7 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 8 AM CDT /7 AM MDT/ FRIDAY...

* TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
955 
WWUS73 KBIS 080258
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
958 PM CDT THU MAY 7 2015

...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL
NORTH DAKOTA...

.LOW TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S EARLY
FRIDAY MORNING OVER MANY PORTIONS OF WESTERN AND CENTRAL NORTH
DAKOTA...WHICH MAY ALLOW AREAS OF FROST TO FORM. SENSITIVE
OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ001>005-009>013-017>023-031>036-040>044-081100-
/O.CON.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER
958 PM CDT THU MAY 7 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 8 AM CDT /7 AM MDT/ FRIDAY...

* TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
267 
WWUS73 KBIS 080532
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1232 AM CDT FRI MAY 8 2015

...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL
NORTH DAKOTA...

.LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ACROSS WESTERN AND
CENTRAL NORTH DAKOTA WILL RESULT IN AREAS OF FROST EARLY FRIDAY
MORNING. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ001>005-009>013-017>023-031>036-040>044-081300-
/O.CON.KBIS.FR.Y.0002.150508T0600Z-150508T1300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER
1232 AM CDT FRI MAY 8 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KS
224 
WWUS73 KBIS 080916
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
416 AM CDT FRI MAY 8 2015

...FROST ADVISORY EARLY FRIDAY MORNING OVER WESTERN AND CENTRAL
NORTH DAKOTA...

.LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ACROSS WESTERN AND
CENTRAL NORTH DAKOTA WILL RESULT IN AREAS OF FROST EARLY FRIDAY
MORNING. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ001>005-009>013-017>023-031>036-040>044-081300-
/O.CON.KBIS.FR.Y.0002.000000T0000Z-150508T1300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MANDAN...BISMARCK...STEELE...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER
416 AM CDT FRI MAY 8 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWER TO MID 30S EARLY FRIDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 7, 11:36 AM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 7, 11:36 AM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1236 PM CDT THU MAY 7 2015

.UPDATE...
ISSUED AT 1231 PM CDT THU MAY 7 2015

SHOWERS CONTINUE TO DIMINISH ACROSS THE AREA AS UPPER LOW LIFTS TO
THE NORTHEAST. FOR EARLY AFTERNOON UPDATE WILL TAPER OFF
PRECIPITATION CHANCES ON THE WEST SIDE OF THE SYSTEM. HAVE ALSO
DROPPED HIGH TEMPERATURES A BIT WITH THE COOL AIRMASS MOVING IN
BEHIND THE FRONT. UPDATES HAVE BEEN SENT.

UPDATE ISSUED AT 847 AM CDT THU MAY 7 2015

SHOWER ACTIVITY CONTINUES TO SLOWLY ERODE ON THE WEST
SIDE...THOUGH THIS IS OCCURRING A BIT SLOWER THAN PREVIOUS
FORECAST. THEREFORE...HAVE INCREASED POPS A BIT THROUGH MID DAY.
COLD FRONT HAS PUSHED THROUGH CENTRAL NORTH DAKOTA...AND IS SLOWLY
EXITING THE EASTERN JAMES RIVER VALLEY. UPDATES HAVE BEEN SENT.

UPDATE ISSUED AT 533 AM CDT THU MAY 7 2015

SURFACE OBSERVATIONS PORTRAYING GUSTY NORTHWEST WINDS BETWEEN 25
AND 40 MPH BEHIND THE COLD FRONT. SURFACE COLD FRONT NOW MOVING
INTO JAMESTOWN AND SOUTH INTO OAKES.HAVE INCREASED WINDS CLOSER
TO THE 06Z MAV GUIDANCE THROUGH THE AFTERNOON. NEAR WIND ADVISORY
CRITERIA IN SOME SPOTS CURRENTLY...BUT WILL HOLD OFF AS UPSTREAM
WINDS IN SOUTHERN SASKATCHEWAN ARE MORE IN THE 20 TO 30 MPH RANGE.

LATEST RADAR AND WATER VAPOR IMAGERY DEPICT THE MID/UPPER LEVEL
LOW NOW CIRCULATING OVER THE SOUTHERN JAMES RIVER VALLEY. RADAR
RETURNS SLOWLY WEAKENING WEST OF BISMARCK AND THE CURRENT GRIDDED
FORECAST HAS THE POPS DIMINISHING FROM WEST TO EAST...WHICH IS ON
TRACK. BISMARCK ASOS TOTAL PRECIPITATION LAST 24HOURS HAS BEEN
0.72 INCHES.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 317 AM CDT THU MAY 7 2015

FOCUS IN THE SHORT TERM WILL BE ON EXITING SHOWERS AND THE
POTENTIAL FOR FROST THURSDAY NIGHT.

THE LATEST 00 UTC SOLUTIONS OF THE ECMWF AND GFS ARE IN GOOD
AGREEMENT ON PROGRESSING THE UPPER LEVEL SHORTWAVE AND UPPER LEVEL
LOW NORTHEAST OUT OF NORTH DAKOTA SHORTLY AFTER 18 UTC THURSDAY.
BEHIND THE UPPER LEVEL LOW THE LATEST 05 UTC RUN OF THE HRRR SHOWS
SHOWERS ACROSS CENTRAL NORTH DAKOTA BECOMING SCATTERED BY 16 UTC.
FOR THIS REASON HAVE HASTENED THE EXIT OF PRECIPITATION ACROSS
WESTERN AND CENTRAL NORTH DAKOTA. ALSO WITH OBSERVATIONS SHOWING
NOTHING IN THE WAY OF THUNDERSTORMS IN THE VICINITY OF NORTH
DAKOTA HAVE WENT AHEAD AND REMOVED ALL CHANCES FOR THUNDERSTORMS
THROUGH TODAY.

LOOKING AT THE FROST POTENTIAL FOR THURSDAY NIGHT THE BEST CHANCES
FOR FROST WILL BE WEST AND NORTH CENTRAL. MOS GUIDANCE FROM THE
GFS IS SHOWING THE LOWER 30S ACROSS THE NORTHWEST WHILE THE NAM
GUIDANCE IS SUGGESTING THE UPPER 20S. MODEL BLENDS ALSO HAVE SOME
LOW CLOUDS BUILDING BACK INTO WESTERN AND CENTRAL NORTH DAKOTA
WITH SOME MID LEVEL CLOUDS ALREADY IN PLACE. FOR NOW HAVE OPTED TO
GO WITH A MODEL BLEND FOR LOWS THURSDAY NIGHT WHICH SUGGEST A
POTENTIAL FOR FROST DEVELOPMENT ACROSS THE WEST AND PORTIONS OF
NORTH CENTRAL NORTH DAKOTA.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 317 AM CDT THU MAY 7 2015

PATTERN CONTINUES TO EXHIBIT COOLER THAN NORMAL TEMPERATURES THROUGH
TUESDAY AS A POCKET OF COLDER AIR/850 TEMPERATURES HOVER BETWEEN 0C
AND -2C ACROSS WESTERN AND CENTRAL NORTH DAKOTA. A COUPLE OF
HIGHLIGHTS TO NOTE...LOWS IN THE 30S WILL LIKELY LEAD TO FROST
AND/OR FREEZE HEADLINES DURING THE LATE NIGHT/EARLY MORNING HOURS
THROUGH TUESDAY MORNING. THE SECOND HIGHLIGHT IS IN REGARDS TO
PRECIPITATION. THE MAIN THREAT STILL LOOKS TO OCCUR OVER SOUTHERN
AND EASTERN NORTH DAKOTA OVER THE WEEKEND INTO EARLY NEXT WEEK...AND
WITH THE COLDER AIR ALOFT AND COOLING AT NIGHT...EXPECT SOME SNOW
SHOWERS AT TIMES.

FRIDAY THROUGH THROUGH MONDAY NIGHT...ON FRIDAY A SURFACE HIGH WILL
SHIFT FROM SOUTH CENTRAL SASKATCHEWAN INTO MANITOBA WITH A
DRY/NORTHEAST FLOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. HIGHS
WILL BE IN THE 50S. BY FRIDAY NIGHT ATTENTION TURNS TOWARD THE NEXT
CLOSED UPPER LOW OVER THE FOUR CORNERS/SOUTHWEST CONUS AS IT BEGINS
TO EJECT EAST TO NORTHEAST INTO THE CENTRAL HIGH PLAINS SUNDAY INTO
MONDAY. SOME PHASING OCCURS BETWEEN THE NORTHERN/SOUTHERN STREAM
TROUGHS DURING THIS TIME. THE HIGHEST POPS REMAIN FOCUSED ACROSS
SOUTHERN NORTH DAKOTA SATURDAY/SATURDAY NIGHT...THEN PIVOTING INTO
SOUTH CENTRAL AND THE JAMES RIVER VALLEY SUNDAY THROUGH MONDAY. AS
MENTIONED ABOVE EXPECT SOME CHANCES FOR SNOW MIXING IN WITH THE RAIN
AT NIGHT/EARLY MORNING WITH LITTLE OR NO ACCUMULATIONS.

MONDAY NIGHT THROUGH WEDNESDAY...DRY WEATHER SLATED FOR MONDAY NIGHT
INTO WEDNESDAY. THE SUPERBLEND BEGINS TO SHOW A GRADUAL WARMING TREND
INTO THE LOWER 60S WEDNESDAY...AS 850MB TEMPERATURES WARM TO BETWEEN
+3C AND +5C. HOWEVER BOTH THE GFS AND ECMWF KEEP A CYCLONIC FLOW/SOME
TROUGHING OVER NORTH DAKOTA THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1231 PM CDT THU MAY 7 2015

WIDESPREAD MVFR CIGS CONTINUE ACROSS THE AREA. CONDTIONS WILL
SLOWLY IMPROVE FROM NORTHWEST TO SOUTHEAST TO VFR THROUGH THE
AFTERNOON INTO THE EARLY EVENING. GUSTY NORTHWEST WINDS WILL
SUBSIDE LATE TODAY INTO THIS EVENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJS
SHORT TERM...MM
LONG TERM...KS
AVIATION...JJS
Hazardous weather outlook, May 7, 2:44 AM MDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
344 AM CDT THU MAY 7 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080845-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
344 AM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OVERNIGHT LOW TEMPERATURES BETWEEN 31F AND 36F WILL LIKELY RESULT
IN FROST AND/OR FREEZE HEADLINES DURING THE OVERNIGHT AND EARLY
MORNING HOURS OF FRIDAY THROUGH TUESDAY. STAY UP TO DATE AT
WWW.WEATHER.GOV/BIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MM/KS

In the hours before

Local storm report, May 7, 8:23 AM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
923 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     HEAVY RAIN       MENOKEN                 46.82N 100.53W
05/07/2015  M1.00 INCH       BURLEIGH           ND   PUBLIC

            24 HOUR RAINFALL TOTAL

&&

AC
Local storm report, May 7, 9:00 AM MDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1000 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     HEAVY RAIN       5 NW NEW SALEM          46.90N 101.49W
05/07/2015  M1.78 INCH       MORTON             ND   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

&&

AC
Local storm report, May 7, 10:07 AM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1107 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HEAVY RAIN       5 E MINOT               48.23N 101.19W
05/07/2015  M1.41 INCH       WARD               ND   COCORAHS

            24 HOUR RAINFALL TOTAL

&&

AC
Local storm report, May 7, 11:52 AM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1252 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HEAVY RAIN       1 WSW HANNOVER          47.11N 101.45W
05/07/2015  M2.21 INCH       OLIVER             ND   PUBLIC

            24 HOUR RAINFALL TOTAL

&&

AC
Local storm report, May 7, 11:53 AM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1253 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HEAVY RAIN       14 S BENEDICT           47.63N 101.08W
05/07/2015  M3.75 INCH       MCLEAN             ND   PUBLIC

            24 HOUR RAINFALL TOTAL

&&

AC
Local storm report, May 7, 11:54 AM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1254 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HEAVY RAIN       1 SE HAZEN              47.29N 101.62W
05/07/2015  M1.50 INCH       MERCER             ND   PUBLIC

            24 HOUR RAINFALL TOTAL

&&

AC

Nearby

Frost Advisories in North Dakota, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.